MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H65; SURGICAL LASER

QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H65; SURGICAL LASER
Model Number EMP-H65
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It seems that the device cannot work due to an error message appearing on the display.It seems that the error message is due to fiber not connected to the device.We are investigating which is the reason of the error and if it is an unintended use error or "troubleshooting" section of the ifu is not sufficiently clear.We are unaware about patient/operator injury.
 
Event or Problem Description
It seams that an error message appeared due to fiber not still connected to the device.With this error message the device cannot work.No adverse effects to patient/operator were reported.

Brand Name
OLYMPUS EMPOWER H65
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key15256870
Report Number3004378299-2022-00188
Device Sequence Number20505259
Product Code GEX
UDI-Device Identifier08059173390045
UDI-Public08059173390045
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEMP-H65
Device Catalogue NumberEMP-H65
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown